# SDR AWXA960193

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- System (JASC): 2700 · Flight Control System
- Part: Elac
- Part number: 3945122502
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PHX - FLT 845 - ABORTED TAKEOFF, ELAC PITCH TRIM FAULT.  REMOVED AND REPLACED ELEVATOR AILERON COMPUTER.  (M)
